Dizziness

What is Dizziness?

Dizziness is feeling of lightheadedness. It is associated with fever, nausea, head trauma, vaso-vagal syncope, etc.

Questions and answers on "Dizziness"

I am a Bipolar patient since 1 year doctor has given me medicine and i am following it regularly now I am feeling well but lot of side effect seen pimples,dizziness,equilibrium distarbance etc shall I stop the medicine antidepressant pls suggest me.I am a Bipolar patient since 1 year doctor has given me medicine and i am following it regularly now I am feeling well but lot of side effect seen pimples,dizziness,equilibrium distarbance etc shall I stop the medicine antidepressant pls suggest me.

For an immediate answer, try our premium service   Ask a Doctor Now

my mother is 75 years old and for the last six days is experiencing dizziness and weakness. She finds it hard to get up and sit down. Her blood pressure has ranged from 200/100 to 150/80. Since morning she has also been pukish. and has not been feeling hungry. Her ECG report last evening was fine said the doctor and asked me to follow up with a CPK test for which her reading was 25. Need your assistance. Thanks
YYYY@YYYY

doctor1 MD

hello dear
thanks for your query at HCM
dizziness and weakness may be due to raised blood pressure levels ,
once blood pressure is under control these symptoms will come down
cpk levels are within normal range no need to worry
regards

Read Full Thread   Ask a Doctor Now

Hello Doctor , I had unprotected sex with my girl frnd 2 days after her periods were over , She took Ipill within 4 hrs , after 7 days she had bleeding . bleeding was light but happened for 5 days . we did a urine test also and it was negative ,we are worried about next period and pregnancy please suggest . She is experiencing dizziness and mood swings

doctor1 MD

Hello,
Thanks for the query to H.C.M. Forum .
i pill taken just after 4 hours , so why worry as already pregnancy test is negative.
As far as concerned about next period it will start within normal time.
Count the date , when bleeding stopped and relax.
Dizziness and mood swings are due to...

Read Full Thread   Ask a Doctor Now

I have had dizziness for 2 months. I was hospitalized for 3 days, all the tests have shown ok. The Neurologist said it is vestibular neuronitis. I have been patient waiting to get better. I went to visit Eye Dr and ENT Dr, they all told me they look ok too. Now I'm seeing physical therapy. The first visit to physical therapy she found out I do have BPPV because she saw my right eye was moving while lying down. So she correct it with Epley Moneuver. It has been one week, my dizziness still there. Can you assist with my problem? How long the dizziness can last? Any other ways can make my dizziness go away? Can the Moneuver be repeat? How can Physical therapist tell if Epley Moneuver works or not? Thank you so much!

doctor1 MD

Hello and welcome to HCM.

Thank you for your query.

The fact that you have been experiencing dizziness for this long, does suggest you could be suffering from vertigo.

The most common form of vertigo is BPPV (benign paroxysmal positional vertigo). In this condition, crystals are former in the...

Read Full Thread   Ask a Doctor Now

I am 31..getting pulled muscle symptoms on the upper part of my chest and presure is localised there from last 5 days ..i have disc bulge problem in l4-5 from last 2 yrs..recently when i done MRI scan found there is bulge in l1-2 and in the neck C3-c4..is that upper chest presure relates to disc bulge or any other..i am too stressed about this and getting spining episodes from today morning..feeling weak while walking and lightheadedness.is it related to heart or any other..

ast night i had one HIFENAC-MR Tablet for pain relief..

doctor1 MD

Brief Answer:
Upper Chest Pressure

Detailed Answer:
Hello.Delighted to be able to help.
Upper chest pressure is not related to disc bulge of recent MRI.
Pressure on chest due to heart pathology,the patient feels pressure radiated to neck or arms, facial pallor and profuse sweating.
Also the...

Read Full Thread   Ask a Doctor Now

iam 40 years old. i feel pain in chest, sometimes for seconds i get sweat, also, sometimes pain in shoulders, near collar bone, elbow,wrist, fingers. i got checked up,all the ecg, tmt reports were normal. some times dizziness also occur. what could be the reason. earlier, iused to smoke and chew tobacco also,which i stopped totally 3 years ago

doctor1 MD

As ECG and TMT are normal, but chest pain is there with associated symptoms you need to get coronary angiography done to rule out ischemic heart disease. you need to undergo clinicall examination too with blood investigations. dizziness can be even due to decreased blood supply to brain even. get...

Read Full Thread   Ask a Doctor Now

Can Vit. B12 deficiency cause severe weakness & dizziness? Mine is just a little over point 2 & PA has advised Vit. B 12 shots. I am on Sotalol (generic for Betapace) Plavix, Lipitor, (every other day) Metformin, Tribenzor & two 81 mg. of aspirin a day. Have ruled out heart problems except for Afib which is going to be checked out via 48 hour monitor. Previously had CABG & later Taxus stent. PA thinks Vit. B12 deficiency is why I am having this severe weakness & dizziness & wants to start the B12 right away. My main question is will the B12 interfere with any of the other meds? Questions to the pharmacist seems vague. Thank you very much.

doctor1 MD

Hello,
VIT B 12 deficiency can definitely cause severe weakness and dizziness.
Your doctor is right in suggesting immediate start of injectable VIT B 12.
This has no interaction with any of the medicines outlined above.
Thanks

Read Full Thread   Ask a Doctor Now

hi my mother is 90 yrs old tonight she has had at least a dozen large black,runny, stools she takes a iron pill once a day but this has never happened before her skin is hot and clammy complaining of dizziness she has had several blood transfusions due to being anemic but the doctors cant find where the blood is going do you think she needs to go to hospital to be checked out from her daughter annie

doctor1 MD

Hi,
From history it seems that due to chronic blood loss from some part of her GI tract giving rise low hemoglobin.
Iron medicine does give rise to black stool but as you told this never happened before.
Go for ultra sound abdomen and find out the cause of blood loss.
Ok and take care.

Read Full Thread   Ask a Doctor Now

Recent questions on  Dizziness

doctor1 MD

Hello, about 13 days ago I drank alot of alcochol and I have been dizzy with a slight headache since then. I have been to the doctor he said it is probably liver intoxication, that it will go away, that was a week ago. I did a bunch of blood tests everything seems normal accept my hep B anti hps was 93. This happened about 2 months ago as well, the doc gave me, b6 dramin (portuguese), which I took for a week and the dizzyness went away. Any clue what it could be? Is this normal because of alcohol consumption? I have drank alot in the past years, never had this happen before.

doctor1 MD

I use Inderal la 80mg for an indefinite period of thirty years. It is now off the market. My doctor pur blokka 40mg prescribed. how many pills should I drink every day. the two weeks that I am on a drug, I m off balance, sometimes feel like I do to myself is not whistling in my ears, dizzy. I feel like I have a lack of oxygen, my heart s rhythm is not normal it time then I feel tired. Inderal la 80mg is prescribed for narrowing of arteries in my brain and heart, angina, migraine, heart rates and blood pressure ranging

doctor1 MD

Since, 6 days ago I wake up dizzy, and throw up the yellow liquiud (bile). I went to see the doctor,but they couldn.t stop the dizziness and the vomitting of bile. I don't have my galdbladder since more than 23 years,but everytime I have problems I vomit bile, and I have sharpy pain in the left side, but now I'm worry because I'm dizzy. I got ct scan I dont show nothing in my liver. Maybe I have (bile-reflux?)

doctor1 MD

I sometimes feel this sudden sinking feeling in my chest region .. specially along the windpipe and below. It occurs almost 1-2 times daily and lasts for hardly 1-2 seconds. I'm a heart patient detected of HOCM and i also have some gastric problems .. is this feeling related to my heart rythm or is it because of the gastric problem. Rarely it's accompanied with dizziness but goes away within few seconds. Pl advice.

doctor1 MD

I have had a pain since two months ago in my head: wake up in the monrning and start to bother me on the top of my head on the left. Sometimes on other areas. The pain grows as I move around and take too much medicine that it hurts my stomach. in...

doctor1 MD

How do you know if you have a panic attack?

doctor1 MD

hi...i take 240 mg diltiazem ER daily in the morning which I did today. I accidentally took another one at 5:30 this afternoon. Do I need to be worried about anything?

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics